# SDR SWAA2023051824737

- Difficulty date: April 8, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PANEL 221EF UPPER FACESHEET HAS MULTIPLE AREAS OF PULLED STRANDS.<EXCEEDS THE ALLOWABLE LIMITS AS GIVEN IN SRM 53-00-50-1A-1 PARA 4 F.REMOVED 32EA THROUGH INSERTS THEN PERFORMED DAMAGE REMOVAL & SURFACE PREPARATION STEPS USING BMS5-28 TYPE 19 POTTING COMPOUND LOT AK21P3152K-1 FILLED THE EXPOSED HONEYCOMB CORE CELLS & SET TO CURE IAW SRM 53-00-50-2R-1 PARA 3. STEP G .;[06] CURED THE POTTING COMPOUND AT THE EXPOSED CORE CELLS; SANDED THEN FABRICATED REPAIR PLIES. IAW SRM 53-00-50-2R-1 PARA 3 STEP K OK TO LAY UP THE REPAIR;[07] LINE 6 CORRECTION: SHOULD READ SANDED THEN PREPARED THE SURFACE IAW SRM 53-00-50-2R-1 .;[08] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 5; 6 AND 7. OKAY TO INSTALL REPAIR PLIES.;[09] INSTALLED REPAIR PLIES USING BMS 8-201TY4 LOT#1523449-1; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:E11543 CAL DUE 09/2023 IAW SRM 53-00-50-2R-1 PARA 3.K(1)-L(1).;[10] INSPECTED AND VERIFIED CORRECTIVE ACTION 9.;[11] CURED REPAIR PLIES WITH THERMOMETER ID:ATS2208 CAL DUE 10/2023 AND UNBAGGED IAW SRM 53-00-50-2R-1 PARA 3.M(1).;[12] SANDED EDGES AND DRILLED HOLES FOR INSERTS IAW SRM 53-00-50-2R-1 PARAGRAPH 3. N. AND BOEING DWG 144A5810 SHEET 249.;[13] CORRECTION TO ITEM 12: SHOULD READ 'AND BOEING DWG 141A5810'.  INSTALLED ALL INSERTS USING BMS 5-107 LOT#AK2KP8383K-1 IAW SRM 53-00-50-2R-1 PARA 3.N AND BOEING DWG 141A5810 SHEET 249 USED THERMOMETER ID:ATS2208 CAL DUE 10/2023;
